Children’s Competition on 6th May 2018 at Ojas Eduland.

Events Summary: 
1. Food without fire : 10.30 to 10.40 am
2. Stone Painting : 11 – 11.20 am
3. Mud Lamp decoration – Akal vilaku decoration : 11.30 – 11.50 am
4. Clay Modeling : 12 – 12.20 pm
5. Handwriting : 12.30 – 12.50 pm
6. Colouring / Drawing : 1 – 2 pm
7. Rhymes : 2.30 – 3.30 pm
8. Storytelling : 3.30 – 4.30 pm
9. Thirukural Recitation : 4.30 – 5.30 pm
10.  Poster Creation (about 1 Thirukural ) : 5.30 – 5.50 pm

Age Group: 3  – 18 yrs (Play school to 12th std )

Event Venue:
Ojas Eduland
Door no MIG –  Z- 72(A),Ground floor, Z block,
5th Avenue, Opp to DSK Benelli Showroom,
Near Blue star Saravana bhavan hotel,
Anna Nagar west, Chennai – 40

To register WhatsApp/ SMS/ Call :  9498425898
For more details – 94 984 25 898 /  99 86 58 44 33 / 89 39 55 38 98 / 72 00 00 38 98
Email – ojaseduland@gmail.com

Events Details:
Food Without Fire
10.30 – 10.40 am ( 20 min)
Participants have to bring food materials for preparation
Juices, Salads and any food can be prepared.

  • Playschool – UKG ( Parents may help )
  • 1st  to 3rd  std
  • 4th  to 6th  std
  • 7th  to 9th  std
  • 10th – 12th std
  • Stone Painting
    11 – 11.20 am ( 20 min)
    Participants have to bring stones for painting
    Topic : Flowers

  • Playschool – UKG ( Parents may help )
  • 1st to 3rd std
  • 4th to 6th std
  • 7th to 9th std
  • 10th – 12th std
  • Mud Lamp Decoration – Akal Vilaku Decoration
    11.30 – 11.50 am ( 20 min)
    Participants have to bring Mud Lamp & Akal Vilaku & other materials for decoration.

  • Playschool – UKG ( Parents may help )
  • 1st to 3rd std
  • 4th to 6th std
  • 7th to 9th std
  • 10th – 12th std
  • Clay Modelling
    12 – 12.20 pm ( 20 min)
    Participants have to bring clay
    Topic : Any 5 Flowers

  • LKG – UKG
  • 1st to 3rd std
  • 4th to 6th std
  • 7th to 9th std
  • 10th – 12th std
  • Handwriting
    12.30 – 12.50 pm ( 20 min)
    Paper & Text will be provide for writing.

  • 1st  to 3rd  std
  • 4th  to 6th  std
  • 7th  to 9th  std
  • 10th – 12th std
  • Colouring
    1.00 – 2.00 pm ( 1 hr)
    Printed picture will be provided for colouring.
    Playschool – UKG
    Drawing
    1 – 2 pm ( 1 hr)
    Topic: Summer Holidays
    Quarter (size ) chart will be provided

  • 1st to 3rd std
  • 4th to 6th std
  • 7th to 9th std
  • 10th – 12th std
  • Rhymes (Max 2 min)
    Time 2.30– 3.30 pm            
    Tamil / English

  • Playschool – UKG
  • 1st  to 3rd  std
  • Storytelling (Max 3 min)
    Time 3.30– 4.30 pm            
    Tamil / English
     

  • Playschool – UKG
  • 1st to 3rd std
  • Thirukural Recitation
    Time 4.30 – 5.30 pm                 

  • Playschool – UKG
  • 1st to 3rd std
  • 4th to 6th std
  • 7th to 9th std
  • 10th – 12th std
  • Playschool – UKG : Say any 5 Thirukural
    1st  – 3rd  std : Say any 8 Thirukural out of which 1 should be explained with meaning
    4th  – 6th  std : Say any 10  Thirukural out of which 2 should be explained with meaning
    7th  – 9th  std : Say any 12 Thirukural out of which 3 should be explained with meaning
    10th – 12th  std :Say any 15 Thirukural out of which 5 should be explained with meaning

    Thirukural Poster Creation
    5.30 – 5.50 ( 20 min)
    Topic : One Thirukural

  • Playschool – UKG
  • 1st to 3rd std
  • 4th to 6th std
  • 7th to 9th std
  • 10th – 12th std
  • Creating “One Thirukural ”, in pictorial form.
    Participants may use chart for creating posters.
    Printed pictures or stickers or drawings or any art material can be used for poster creation.

    Registration fee Rs.200/- for a participant per event (for all the age group).

    Note : Prizes will be distributed on 10th May 2018 ( Thursday), @ OjasEduland Office

    Children’s Competition on 6th May 2018 at Ojas Eduland

    Leave a Reply

    Your email address will not be published. Required fields are marked *